Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The full holonomy group under the Ricci flow


Authors: Mary Cook and Brett Kotschwar
Journal: Proc. Amer. Math. Soc. 148 (2020), 5313-5321
MSC (2020): Primary 53E20
DOI: https://doi.org/10.1090/proc/15156
Published electronically: August 11, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short, direct proof that the full holonomy group of a solution to the Ricci flow is invariant up to isomorphism using the invariance of the reduced holonomy under the flow.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 53E20

Retrieve articles in all journals with MSC (2020): 53E20


Additional Information

Mary Cook
Affiliation: School of Mathematical and Statistical Sciences, Arizona State University, Tempe, Arizona 85287
Email: mkcook@asu.edu

Brett Kotschwar
Affiliation: School of Mathematical and Statistical Sciences, Arizona State University, Tempe, Arizona 85287
MR Author ID: 814008
Email: kotschwar@asu.edu

DOI: https://doi.org/10.1090/proc/15156
Received by editor(s): December 27, 2019
Received by editor(s) in revised form: April 24, 2020
Published electronically: August 11, 2020
Additional Notes: The second author was partially supported by Simons Foundation grant #359335.
Communicated by: Jia-Ping Wang
Article copyright: © Copyright 2020 American Mathematical Society